(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 126 (2011) | previous | next

  • Hisao Yoshihara
    A note on minimal Galois embeddings of abelian surfaces
    126 2011 pages 1–9 paper@EMS review@mr review@zbl
  • Paolo Lella; Margherita Roggero
    Rational components of Hilbert schemes
    126 2011 pages 11–45 paper@EMS review@mr review@zbl
  • Francesco Veneziano
    Quadratic integral solutions to double Pell equations
    126 2011 pages 47–61 paper@EMS review@mr review@zbl
  • Andrej Dujella; Tomislav Pejkovic
    Root separation for reducible monic quartics
    126 2011 pages 63–72 paper@EMS review@mr review@zbl
  • Changwen Li
    Finite groups with weakly $s$-semipermutable subgroups
    126 2011 pages 73–88 paper@EMS review@mr review@zbl
  • Daniel Caro
    Stabilité de l’holonomie sans structure de Frobenius: cas des courbes
    126 2011 pages 89–106 paper@EMS review@mr review@zbl
  • Stefania Gabelli; Giampaolo Picozza
    Star stability and star regularity for Mori domains
    126 2011 pages 107–125 paper@EMS review@mr review@zbl
  • Ana Rita Martins; Teresa Monteiro Fernandes
    Formal extension of the Whitney functor and duality
    126 2011 pages 127–149 paper@EMS review@mr review@zbl
  • Patrick Keef
    Realization Theorems for Valuated $p^n$-Socles
    126 2011 pages 151–173 paper@EMS review@mr review@zbl
  • Piotr Sworowski
    On Riemann-type definition for the wide Denjoy integral
    126 2011 pages 175–200 paper@EMS review@mr review@zbl
  • Seyed Hassan Alavi; Ashraf Daneshkah; Hung P. Tong-Viet; Thomas P. Wakefield
    Huppert s Conjecture for $Fi_{23}$
    126 2011 pages 201–211 paper@EMS review@mr review@zbl
  • A. Azarang; Omid Ali Shahni Karamzadeh
    Which fields have no maximal subrings?
    126 2011 pages 213–228 paper@EMS review@mr review@zbl
  • Karise G. Oliveira; Pavel Shumyatsky; Carmela Sica
    On groups of odd order admitting an elementary 2-group of automorphisms
    126 2011 pages 229–236 paper@EMS review@mr review@zbl
  • Paolo Antonini
    Generalized Dirac operators on Lorentzian manifolds and propagation of singularities
    126 2011 pages 237–244 paper@EMS review@mr review@zbl
  • Howard Smith
    Groups with all Subgroups Subnormal or Nilpotent-by-Chernikov
    126 2011 pages 245–253 paper@EMS review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS